×

The existence and uniqueness of the solution of equations describing compressible viscous fluid flow in a domain. (English) Zbl 0364.35039


MSC:

35M99 Partial differential equations of mixed type and mixed-type systems of partial differential equations
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35K55 Nonlinear parabolic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Itaya, N.: On the Cauchy problem for the system of fundamental equations describing the movement of compressible viscous fluid. Kodai Math. Sem. Rep., 23, 60-120 (1971). · Zbl 0219.76080
[2] Serrin, J.: On the uniqueness of compressible fluid motions. Arch, for Rat. Mech. and Anal., 3, 271-288 (1959). · Zbl 0089.19103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.